# SDR SCNA20201014149

- Difficulty date: September 30, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,182 hours, 19,630 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR PANEL TEE SPLICE AT STA 767+5.  DUE TO NO ALLOWABLE LIMITS IN THE SRM, REPLACED AFT CARGO STA 767 FLOOR PANEL "T" SPLICE PO 772476, IAW SRM 51-10-02-0G-0.
